Quasi-energy states and asymptotics uniform in time

V. V. Belov, A. M. Rogova, A. Yu Trifonov

Research output: Contribution to journalArticle


It is shown that quasiclassical asymptotics uniform in time can be constructed for quantum systems with periodic Hamiltonian. Quasi-energy spectral series of states in an axially symmetric electromagnetic field and the field of a plane electromagnetic wave are constructed.

Original languageEnglish
Pages (from-to)607-614
Number of pages8
JournalRussian Physics Journal
Issue number7
Publication statusPublished - 1 Jan 1999


ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this